Alert archive / Alabama / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Feb 18, 2020, 5:43 PM CST for Jefferson County, Shelby County, Tuscaloosa County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2020, 5:43 PM CST (23:43 UTC)
- Expired
- Feb 18, 2020, 8:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 6:05 PM CST | FLASH FLOOD | 2 Wnw Lake Tuscaloosa D, AL | UNKNOWN ROAD FLOODED NEAR SOKOL PARK. PHOTO SUBMITTED VIA SOCIAL MEDIA. |
| Feb 18, 6:15 PM CST | FLOOD | 1 Nw Bessemer, AL | WATER OVER ROAD ON 19TH ST NEAR U.S. PIPE. |
| Feb 18, 7:05 PM CST | FLASH FLOOD | Joe Tucker Park, AL | 4700 BLOCK OF HOLLOW LANE IS DEEMED IMPASSABLE DUE TO WATER COVERING THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
340
WGUS54 KBMX 182343
FFWBMX
ALC073-117-125-190245-
/O.NEW.KBMX.FF.W.0009.200218T2343Z-200219T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
543 PM CST Tue Feb 18 2020
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Tuscaloosa County in west central Alabama...
Northwestern Shelby County in central Alabama...
Jefferson County in central Alabama...
* Until 845 PM CST.
* At 541 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen in the past hour, with additional heavy rainfall
possible over the next few hours. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Birmingham, Tuscaloosa, Hoover, Vestavia Hills, Alabaster,
Bessemer, Homewood, Northport, Pelham, Mountain Brook, Trussville,
Helena, Hueytown, Gardendale, Irondale, Leeds, Moody, Fairfield,
Chelsea and Fultondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3337 8784 3352 8725 3355 8719 3360 8720
3363 8710 3366 8709 3365 8655 3356 8655
3354 8651 3342 8652 3327 8680 3321 8703
3325 8703 3325 8708 3322 8710 3324 8714
3318 8720 3307 8783
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
40/Sizemore2 follow-up statements
147
WGUS74 KBMX 190115
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
715 PM CST Tue Feb 18 2020
ALC073-117-125-190245-
/O.CON.KBMX.FF.W.0009.000000T0000Z-200219T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa AL-Shelby AL-Jefferson AL-
715 PM CST Tue Feb 18 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
TUSCALOOSA...NORTHWESTERN SHELBY AND JEFFERSON COUNTIES...
At 715 PM CST, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Up to two
inches of rain have already fallen. Flash flooding is already
occurring along Shades Creek near Greenwood per automated gauges,
with levels also quickly rising along Village Creek near Avenue W.
Flash flooding has also been reported near Northport.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Birmingham, Tuscaloosa, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Northport, Pelham, Mountain Brook, Trussville, Helena,
Hueytown, Gardendale, Irondale, Leeds, Moody, Fairfield, Chelsea and
Fultondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3337 8784 3352 8725 3355 8719 3360 8720
3363 8710 3366 8709 3365 8655 3356 8655
3354 8651 3342 8652 3327 8680 3321 8703
3325 8703 3325 8708 3322 8710 3324 8714
3318 8720 3307 8783
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
40/Sizemore006
WGUS74 KBMX 190214
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
814 PM CST Tue Feb 18 2020
ALC073-117-125-190245-
/O.CON.KBMX.FF.W.0009.000000T0000Z-200219T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa AL-Shelby AL-Jefferson AL-
814 PM CST Tue Feb 18 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
CENTRAL TUSCALOOSA...NORTHWESTERN SHELBY AND SOUTHERN JEFFERSON
COUNTIES...
At 809 PM CST, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Up to two
inches of rain have already fallen over the past three hours, with
locally higher amounts. Flash flooding is ongoing in localized areas
across the warned area. Flooding impacts are expected to improve as
rainfall intensity has decreased across the area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Birmingham, Tuscaloosa, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Northport, Pelham, Mountain Brook, Helena, Hueytown,
Irondale, Fairfield, Chelsea, Fultondale, Holt, Pleasant Grove,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3331 8766 3347 8735 3361 8669 3337 8661
3327 8680 3321 8703 3325 8703 3325 8708
3322 8710 3324 8714 3318 8720 3310 8766
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 18, 5:08 PM CST, 35 minutes earlier.
Area forecast discussion, Feb 18, 5:08 PM CST, 35 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 508 PM CST Tue Feb 18 2020 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0451 PM CST Tue Feb 18 2020/ Currently monitoring rotating showers from Tuscaloosa to Birmingham to Anniston. Additional rotating showers were present near Troy and also approaching Clanton. SBCAPE/MLCAPE values are only 500 with higher values hanging back to the southwest. Several split storms were also noted with nearly unidirectional hodographs. Bulk shear is more than enough for organized severe storms, storm relative helicity values are around 200 in the low levels, but we are lacking in instability at the present moment. Since low level convergence/CAPE is lacking. it was preventing stretching to the ground, ice development, and subsequent lightning. The cold front was approaching the back side of the activity from Tuscaloosa to Birmingham. Therefore, there is the potential that this activity goes up in intensity slightly the next few hours. SPC has a Marginal Risk in place, and do not expect a watch or widespread severe. But an isolated wind gusts or brief tornado can not be rules out. Flooding appears to be a good threat the next several hours. Many locations received 1 to 3 inches since last night. AN additional 1 to 3 inches is possible overnight. Therefore, storm total rainfall amounts will be in the 1 to 4 inch range, with locally higher totals. The current rain rate with the heaviest storms along I-59 were in the 2 to 4 inches per hour. Luckily these storms were moving but many spots will receive more than one heavy outburst. Watch for potential warnings through the overnight hours. Stay away from already swollen creeks and streams and watch for those normally flood prone areas. The cold front will slowly move southward overnight as the overall rain amounts decrease significantly. 75 Previous short-term discussion: /Updated at 0331 PM CST Tue Feb 18 2020/ A cold front is now moving into northwest Alabama, with a 60F dewpoint airmass extending northward to the I-22 corridor across the west, angling southeastward to Anniston in the east. An area of moderate to heavy rainfall is oriented west to east just north of the I-20 corridor, resulting in stable conditions across the far north. This area of rain will be shifting southward, impacting the TCL-BHM-ANB metro areas during the evening commute. Additional rainfall amounts this evening of 1.5 to 2.5 inches (with locally higher amounts) are possible, and a Flash Flood Watch remains in effect until early Wednesday morning. Instability ahead of the line has increased, with dewpoints nearing 70F and temperatures in the mid 70s where low stratus has become scattered to broken. Resulting surface CAPE values now range from 500 J/kg just south of the area of rain to 1000 J/kg across the far southwest. This is in an area of increased effective bulk shear, where values of 50-70kts. As the front sinks southward, this unstable airmass will be suppressed southward, ending any strong to severe storm potential through the evening hours. With surface winds showing slight backing just ahead of the front/rain area, will need to watch individual thunderstorms for rotation (the amount of surface CAPE and bulk shear will fully support rotating updrafts). A watch is not an expected this evening, but radar trends are being closely monitored. 14 Previous short-term discussion: /Updated at 0320 AM CST Tue Feb 18 2020/ Through Wednesday. Rain chances will remain high through the morning in the east as the first wave moves out of the area. Clouds remain thick for the day as we await a second wave to work into the region during the afternoon. With the possible break in rain, temperatures will have a chance to get up into the mid 60s north to low 70s south before the widespread rains set up after 3 pm. Once the sun sets the front will begin to work through the region. Look for the front to be near or just south of the I-85 corridor by sunrise on Wednesday. Lows for the night will drop into the 40s in the northwest behind the front, to upper 50s ahead of the front. There is a growing concern for flooding potential across portions of Central Alabama as the rain and storms will train over an area that already received or will be receiving 1/2 to 1" of rain through sunrise this morning. There is a possibility that the same areas could receive another 1.5 to 2.5" by this time Wednesday morning. Given the fact the ground is still quite saturated and creeks and streams are still quite high, this amount of rain over a short window could result in localized flash flooding. Therefore we have issued a Flash Flood Watch through 6 AM Wednesday. The front clears the area Wednesday morning before stalling out to our south. Much of the afternoon will be dry across the area. By the evening hours, southerly flow will return and lift moisture up and over the front, thus increasing rain chances across the south and eventually into the north overnight. Exactly how far north it works by sunrise Thursday is questionable, but at this time it appears the best chances will be along and south of the I-22/I-20 corridors. 16 .LONG TERM... /Updated at 0320 AM CST Tue Feb 18 2020/ Thursday through Tuesday. The cold front is stalled across our southern most counties as another upper level shortwave trough lifts northeastward through the area. This will lead to widespread rain along and to the north of the frontal boundary most of the day. This round of rain will generally be light stratiform rain with 0.5 - 1.5 inches total with the highest chances in the southern half of Central AL. Temps won't increase much due to the cold front remaining to our south, so look for highs in the 40s. Lack of instability will prevent any convective potential. A secondary surge of cold/dry air finally pushes the rain south and east of our area Thursday night, and by Friday morning, temperatures across the north will have dropped into the upper 20s to low 30s. Friday and Saturday will have mostly clear skies with highs in the 50s. A trough moves through the Rockies and develops a surface low that lifts through the Great Plains Sunday night into Monday. Guidance continues to show this system bringing our next chance for rain, but models have struggled with how the trough will evolve and what the track of the low will be. Therefore, I've continued trending PoPs up Sunday afternoon through Tuesday, but will hold off mentioning any thunderstorm chances until guidance comes into better agreement. 25/Owen && .AVIATION... 18Z TAF Discussion. A front will bring periods of scattered rain and thunderstorms this evening and overnight. Uncertainty remains on the coverage of thunderstorms...so only included VCTS at each TAF site for now. Low level moisture will remain abundant through the TAF period...with generally LIFR to IFR ceilings statewide. Winds remaining brisk in the morning could limit fog development some...though still expecting around IFR visibilities during the morning Wednesday. Any stronger shower or thunderstorm could further lower ceilings or visibilities at each TAF site. 24 && .FIRE WEATHER... Widespread rain is expected through Wednesday. Highest amounts of rainfall through this period will be along and south of I-20. Low clouds and patchy fog will persist tonight, with cloud decks remaining below 1kft through Wednesday morning. As a front moves through the area, winds will become northerly tonight and Wednesday. A second round of rain moves in Thursday behind the front. Rain chances finally end Friday through Saturday as high pressure builds in. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 54 41 47 29 / 100 30 40 60 10 Anniston 49 54 43 48 31 / 100 40 50 70 10 Birmingham 48 54 44 48 32 / 100 40 60 70 10 Tuscaloosa 49 55 45 49 32 / 100 40 70 80 0 Calera 50 55 45 49 32 / 100 40 70 80 10 Auburn 55 57 44 48 35 / 100 50 80 90 30 Montgomery 57 60 49 54 36 / 90 50 90 90 20 Troy 61 61 50 55 38 / 80 50 90 90 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through late tonight for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah... Fayette...Greene...Hale...Jefferson...Lamar...Lee...Marion... Perry...Pickens...Randolph...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Feb 18, 11:01 AM CST, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1101 AM CST Tue Feb 18 2020 ALZ011>015-017>050-192015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1101 AM CST Tue Feb 18 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Moderate to heavy rain today and tonight may lead to localized flash flooding in low-lying or poor drainage areas. Rainfall totals expected to be one to three inches with locally higher amounts. Many river basins across Central Alabama are in flood stage. Please see the latest river statements for specific details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. River basins will continue to experience flooding over the next several days. Please see the latest river statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today and tonight for flooding.
In the hours before
Local storm report, Feb 18, 2:48 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD 5 NNE BLOUNTSVILLE 34.14N 86.55W
02/18/2020 BLOUNT AL TRAINED SPOTTER
WATER COVERING PORTIONS OF HACKNEY RD AND
ALLDREDGE RD.
&&
TGLocal storm report, Feb 18, 3:09 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD MCLARTY 34.17N 86.40W
02/18/2020 BLOUNT AL EMERGENCY MNGR
MOMAN RD DEEMED IMPASSABLE NEAR CR 21 IN THE
HORTON COMMUNITY DUE TO WATER OVER THE ROAD.
&&
TGLocal storm report, Feb 18, 3:15 PM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 5 ENE BLOUNTSVILLE 34.11N 86.51W
02/18/2020 BLOUNT AL EMERGENCY MNGR
WRIGHT RD DEEMED IMPASSABLE JUST OFF HWY 79
DUE TO WATER OVER THE ROAD.
&&
TGLocal storm report, Feb 18, 3:27 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLOOD 2 WNW HENDRIX 34.05N 86.48W
02/18/2020 BLOUNT AL EMERGENCY MNGR
COLD BRANCH CUT OFF RD DEEMED IMPASSABLE AT
THE BRIDGE DUE TO WATER OVER THE ROAD.
&&
TGLocal storm report, Feb 18, 3:33 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLOOD 3 SSW BROOKSVILLE 34.14N 86.48W
02/18/2020 BLOUNT AL EMERGENCY MNGR
OLD SCOTT RD DEEMED IMPASSABLE BETWEEN THE
3700 AND 3900 BLOCK.
&&
TGSpecial weather statement, Feb 18, 4:23 PM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
423 PM CST Tue Feb 18 2020
ALZ023-182315-
Tuscaloosa AL-
423 PM CST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TUSCALOOSA COUNTY UNTIL
515 PM CST...
At 422 PM CST, Doppler radar was tracking a strong thunderstorm over
Northport, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Tuscaloosa, Northport, Holt, Lake View, Brookwood, Coaling, Vance,
Coker, Abernant, Tuscaloosa Amphitheater, Bryant Denny Stadium,
Tuscaloosa Regional Airport, Lake Wildwood, Deerlick Creek
Campgrounds, Mercedes Benz Of Alabama, North Bibb, East Brookwood,
Flatwoods, Peterson and Lake Harris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3332 8763 3336 8727 3337 8723 3336 8720
3334 8720 3334 8718 3332 8718 3332 8716
3331 8716 3331 8713 3329 8712 3324 8712
3323 8715 3319 8720 3316 8720 3322 8770
TIME...MOT...LOC 2222Z 273DEG 24KT 3326 8759
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 11:52 PM CST | Special Weather Statement | BMX | Marion | 23 min |
| Feb 18, 2:57 AM CST | Flash Flood Watch | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 24 more | 22 hr |
| Feb 18, 6:56 AM CST | Dense Fog Advisory | BMX | Autauga, Barbour, Bullock, Dallas, Elmore, Lowndes and 3 more | 3 hr |
| Feb 18, 7:03 AM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 7 hr |
| Feb 18, 10:40 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Feb 18, 12:45 PM CST | Areal Flood Warning | BMX | Cherokee | 48 hr |
| Feb 18, 1:30 PM CST | Areal Flood Warning | BMX | Blount, Cherokee, Etowah, St. Clair | 6 hr |
| Feb 18, 2:52 PM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Pickens, Tuscaloosa, Walker | 6 hr |
| Feb 18, 4:23 PM CST | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Feb 18, 4:31 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 5 hr |
| Feb 18, 4:45 PM CST | Areal Flood Advisory | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.